# SDR HNAA2017042500138

- Difficulty date: April 27, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8201
- Aircraft serial: 167
- Aircraft time: 67,891 hours, 76,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A PANEL EMERGENCY LIGHT SWITCH NORM INDICATING BULB INOPERATIVE.   R & R THE BULB.
